Quick search
Go!

FIXED POINTS FOR COMPATIBLE MAPPINGS IN S - METRIC SPACES


VALERIU POPA 1 AND ALINA-MIHAELA PATRICIU 2
1. "Vasile Alecsandri" University of Bacău, 157 Calea Mărăşeşti, Bacău, 600115, ROMANIA, e-mail address: vpopa@ub.ro
2. "Dunărea de Jos" University of Galaţi, Faculty of Sciences and Environment, Department of Mathematics and Computer Sciences, 111 Domnească Street, Galaţi, 800201, ROMANIA, e-mail address: Alina.Patriciu@ugal.ro

Issue:

SSRSMI, Number 2, Volume XXVIII

Section:

Volume 28, Number 2

Abstract:

The purpose of this paper is to prove a general fixed point theorem for two pairs of com-patible mappings in S – metric spaces, which extend Theorem 2 [11] to S - metric spaces and generalize Theorems 2.2 and 2.7 [20] and other results for a pair of mappings and for a single mapping..

Keywords:

S - metric space, fixed point, compatible mappings, implicit relation.

Code [ID]:

SSRSMI201802V28S01A0006 [0004861]

Note:

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu